[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.197.142.219. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Correspondence
August 2006

Acute Generalized Exanthematous Pustulosis Induced by Clindamycin

Arch Dermatol. 2006;142(8):1065-1086. doi:10.1001/archderm.142.8.1080

Acute generalized exanthematous pustulosis (AGEP) involves numerous nonfollicular sterile pustular lesions associated with fever above 38°C, neutrophilic leukocytosis, an intensely pruritic rash, and in later stages, desquamation.1 A high proportion of cases are triggered by drugs, especially macrolides and aminopenicillins. We report the first case, to our knowledge, of AGEP associated with the use of clindamycin in a black woman who was also undergoing therapy for systemic lupus erythematosus (SLE).

×